# SDR DALA2023051803976

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,103 hours, 41,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 DURING SERVICE CHECK FOUND LEFT FWD OVER-WING EMERGENCY EXIT LIGHT INOP AT SEATROW 26ABC. CORRECTIVE ACTION: OUND POWER SUPPLY BAD AT SIDEWALL/SEATROW 27ABC REPLACED POWER SUPPLY REF B757 AMM33-51. (4766587)
